Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the convergence of a time discretization scheme for the Navier-Stokes equations
HTML articles powered by AMS MathViewer

by T. Geveci PDF
Math. Comp. 53 (1989), 43-53 Request permission


A linearized version of the implicit Euler scheme is considered for the approximation of the solutions to the Navier-Stokes equations in a two-dimensional domain. The rate of convergence in the ${H^1}$-norm is established.
Similar Articles
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Math. Comp. 53 (1989), 43-53
  • MSC: Primary 65M10; Secondary 35Q10, 76-08, 76D05
  • DOI:
  • MathSciNet review: 969488